RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1926, Volume 33, Number 2, Pages 203–206 (Mi msb7461)  

Sur une généralisation des formules de Lagrange et Cauchy sur l'accroissement fini

A. Kovanko


Full text: PDF file (255 kB)

Bibliographic databases:

Citation: A. Kovanko, “Sur une généralisation des formules de Lagrange et Cauchy sur l'accroissement fini”, Mat. Sb., 33:2 (1926), 203–206

Citation in format AMSBIB
\Bibitem{Kov26}
\by A.~Kovanko
\paper Sur une g\'en\'eralisation des formules de Lagrange et Cauchy
sur l'accroissement fini
\jour Mat. Sb.
\yr 1926
\vol 33
\issue 2
\pages 203--206
\mathnet{http://mi.mathnet.ru/msb7461}
\zmath{https://zbmath.org/?q=an:52.0226.07}


Linking options:
  • http://mi.mathnet.ru/eng/msb7461
  • http://mi.mathnet.ru/eng/msb/v33/i2/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:117
    Full text:57
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019